# SDR FDEA201210233721

- Difficulty date: October 23, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141N581073
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SKIN AT BS 239-247, LBL30-40 CORRODED.  REPAIRED AREA IAW EA 5310-162556.  CLASSIFIED AS A MAJOR REPAIR.
